MathSciNet Relay Station
MathSciNet bibliographic data
MR2470193 92D30 (91D25 92D40 92D50)
Allen, L. J. S.; Lou, Y.; Nevai, A. L. Spatial patterns in a discrete-time SIS patch model. J. Math. Biol. 58 (2009), no. 3, 339–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement